# SDR QXEA9600316

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11107
- System (JASC): 3350 · Emergency Lighting
- Part: Fuses
- Part number: 312003
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVAC SIGN ABOVE COCKPIT ENTRY WAY AND SINGLE BULB EVAC LIGHT ABOVE CABIN ENTRY WAY ARE INOP.  REPLACED TWO BLOWN FUSES, BULB IN EXIT SIGN ABOVE COCKPIT DOOR AND SIGNS OPS CHECKED GOOD.
